# SDR 08FDEA00025

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON AFT ENGINE MOUNT LOWER SURFACE LIGHT CORROSION AROUND LEFT AND RIGHT OUTBOARD SIDES. CLEANED ASSY IAW AMM 54-51-00 6.5 B.P1 REMOVED CORRSION FROM ASSY SURFACE IAW SRM 51-74-10 ITEM 7 B-2 & PMS 01-01-14-1, POLISHWED REWORK AREA IAW AMM 54-51-00-6. PERFORMED PFPI IAW NTM 51-90-00 ON BLENDED AREA ONLY. NO CORROSION NOTED. CLEANED REWORKED AREA IAW AMM 54-51-00-  6 P4. PRIMED REWORKED AREA IAW AMM 54-51-00-6 P4.
